# SDR SWAA2025010983904

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH EMERGENCY BATTERY PACK M1675 ARE INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1675 AND PERFORMED SATISFACTORY INSTALLATION TEST PER AMM 33-51-06-960-805.
